# SDR ZW0A0211301

- Difficulty date: November 13, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 59,001 hours, 31,133 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IRRITATING FUMES WERE OBSERVED IN THE CABIN.  REPLACED BOTH WATER SEPARATOR ASSEMBLIES AND PERFORMED PACK BURN OUT.  SUSPECT A PREVIOUS APU FUEL LEAK WHICH WAS CORRECTED BY REPLACEMENT OF A CRACKED BURNER CAN. CHECK-C 10-19-2002 MCI.  --CLOSED--
